Aa
A
A
A
Close
Digestive Disorders / Gastroenterology Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Quick question about Gastritis

I'm a 27 year old male recently diagnosed with gastritis. Can loose stools for a long period of time be associated with gastritis? Or is this a separate issue?

Thanks,
Ed
9 Responses
Avatar universal
I dont think that loose stools has anything to do with it.I have just been diagnosed with gastrtis and i dont have that problem.Did you have a stool test done? Gastrtis can come from alot of things such as stress, bacteria,vitamin deficiancy,asprin products.My DR thinks that mine came from stress but he cant be sure until i get my biopsies back.I just had an endoscopy done on friday and it showed a red spot in my esophagus and a white spot in my stomach. what kind of tests did you have done?This stuff is hard to cope with,I know i have had it for 2 months, sick everyday.good luck to ya!
Avatar universal
I have Gastritis as well as IBS (irritable bowel syndrome) the IBS creates loose stools. I would ask your DR about IBS.

Good Luck and Best Wishes!
Avatar universal
I was just recently diagnosed with gastritis.  I am on Protonix which, by the way, is not working very well.  When does this upper left quadrant dull pain go away?  Some days is hurts more than others.  Also, it kind of radiates around to the back.  The pain just reminds me that it is always there.  I took some migraine medicine and some vitamin supplements and was really sick for about three days.  Now, I just have the dull pain.
What do you all think?
Thanks,
Melanie
Avatar universal
Wow, someone else has upper left quadrant pain?  Is that from gastritis?  I always think it's my pancreas or something!  I am on "previcid" for that plus "levsin" for IBS.  The previcid doesn't always work.  Does anyone have spasms in their esophogus?  I do and they sometimes last for 3 weeks.  HELP!!
Avatar universal
I have spasms in my esophagus that casuses intense pain.  It feels as if I am haveing  a heart attack.  I have posted the details in esophagial spasms please comment. thanks
Avatar universal
Thanks rumwo.  My doc prescribed nitro and I couldn't figure out why.  I was apprehensive to take it but I did and you're right, within about 4 to 5 minutes, my symptoms faded.  The nitro did not give me a headache which I was expecting, it only made my ears ring for about 20 seconds.  Small price to pay for a heap full of relief.  Do you know how the nitro works?  If so, please write back.
Avatar universal
Can anyone tell me if I maybe have gastritis?  I have pain in my upper left part of my stomach.  It's kinda of weird though, it first started out with cramps at night.  I went to the doctor and he put me on some medicine and said it was probably just a stomach spasam.  Last night I was just standing around and I got this pain in the upper left part of my stomach.  After I walked around or sat down the pain went away.  I still have some discomfort and I'm going back to the doctor but I just wondered if someone else have pains similar to mine or maybe I have gastritis.  I'm worried that it might be something really serious and life threatening.  Is gastritis life-threatening and it is curable?  I'm worried that it could be my colon, gallbladder or even my pancrease.  I'm even scared that it could be some form of cancer.  Please someone help me ease my mind.
Avatar universal
hi, i would watch your diet and see how your body is reacting to certain foods keep track of this and go from there, if it is worse contact your doctor, but don't overreact because stress can cause alot of unneccesary strife!!!!!  Just take care of yourself and beaware of your bodies reactions!!!  : )
Avatar universal
I justed wanted to say thanks for your opinion.  I have asked several people about my stomach and they have all told me that it could very well be stress.  I am eating a little more than what I used to and that seems to be working.  I'm not a very healthy eater but who is right?! =)  I did go back to the doctor and he told me that it still didn't sound serious and he put me on Vioxx for a month and scheduled me to come back in if the pain hasn't gone away.  Wednesday I decided to quit taking the Vioxx and so far I haven't had any discomfort.  So I really do think a lot of it had to do with stress and worrying a lot.  I have been told I'm a worry-wart (runs in the family).  So thanks again for listening for giving me your thoughts.  Take care!!! =)
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn which OTC medications can help relieve your digestive troubles.
Is a gluten-free diet right for you?
Discover common causes of and remedies for heartburn.
This common yet mysterious bowel condition plagues millions of Americans
Don't get burned again. Banish nighttime heartburn with these quick tips
Get answers to your top questions about this pervasive digestive problem